# SDR 05FDEA00801

- Difficulty date: April 1, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48314
- Aircraft time: 36,264 hours, 12,272 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM MEM, CENTER GEAR INDICATED UNSAFE UP.  BOTH DISPLAYS SHOWED UNSAFE UP.  COMPLIED WITH ALL CHECKLISTS AND LANDED KMEM 36C.  REMOVED CENTER LANDING GEAR SHOCK STRUT, PER FEDEX  WORK CARD 32T7101.  REMOVED THE CTR LDG AFT W/W LT AND RT GEAR DOORS IN REF TO THE MD-10-30 M/M 32-14-04-2. CLG INST IS HANDLED ON   WORKCARD 32T7701 AND IS C/W UP TO AND INCLUDING STEP 8J.COMPLETED FEDEX   WORKCARD 32T7701 CENTER   LANDING GEAR SHOCK STRUT INST.ALL STEPS COMPLETED ALL OPS CHECKS AND LEAK   CHECKS O.K. PER WORKCARD.
